# SDR REXA2015091800895

- Difficulty date: September 18, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N326PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15326
- Aircraft time: 2,759 hours, 1,963 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY SMOKE INTERMITTENT WHEN FLIGHT ATTENDANT USES PA.  REPLACED FWD SMOKE DETECTOR IAW RIL 3647.  OPERATIONS CHECKED GOOD.
